Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Asymptotic formulae with remainder estimates
for eigenvalue branches of the Schrödinger
operator $H-\lambda W$ in a gap of $H$

Author: S. Z. Levendorskii
Journal: Trans. Amer. Math. Soc. 351 (1999), 857-899
MSC (1991): Primary 35P20
MathSciNet review: 1433122
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Floquet theory provides a decomposition of a periodic
Schrödinger operator into a direct integral, over a torus, of operators on a basic period cell. In this paper, it is proved that the same transform establishes a unitary equivalence between a multiplier by a decaying potential and a pseudo-differential operator on the torus, with an operator-valued symbol. A formula for the symbol is given. As applications, precise remainder estimates and two-term asymptotic formulas for spectral problems for a perturbed periodic Schrödinger operator are obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 35P20

Retrieve articles in all journals with MSC (1991): 35P20

Additional Information

S. Z. Levendorskii
Affiliation: Rostov Institute of National Economy, Engels’a 69, 344798, Rostov-on-Don, Russia

Received by editor(s): May 15, 1995
Received by editor(s) in revised form: December 9, 1995
Additional Notes: The author was supported in part by ISF grant RNH 000
Article copyright: © Copyright 1999 American Mathematical Society